# SDR AALA202110210190

- Difficulty date: October 20, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 31,078 hours, 12,479 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR ASSIST BOTTLE INDICATES LOW PRESSURE ON CABIN INTERCOMMUNICATION DATA SYSTEM PANEL. SERVICED L2 DOOR ASSIST BOTTLE PER AMM 52-10-02-614-001-A.
